Singularly perturbed convection-diffusion boundary value problems with two small parameters using nonpolynomial spline techniqueReport as inadecuate




Singularly perturbed convection-diffusion boundary value problems with two small parameters using nonpolynomial spline technique - Download this document for free, or read online. Document in PDF available to download.

Mathematical Sciences

, Volume 11, Issue 2, pp 119–126

First Online: 04 March 2017Received: 21 August 2016Accepted: 31 January 2017DOI: 10.1007-s40096-017-0215-3

Cite this article as: Khandelwal, P. & Khan, A. Math Sci 2017 11: 119. doi:10.1007-s40096-017-0215-3

Abstract

In this paper, a new nonpolynomial cubic spline method is developed for solving two-parameter singularly perturbed boundary value problems. Convergence analysis is briefly discussed. Numerical examples and computational results illustrate and guarantee a higher accuracy by this technique. Comparisons are made to confirm the reliability and accuracy of the proposed technique.

KeywordsSingular perturbation Nonpolynomial cubic spline Convergence analysis Boundary value problem Convection-diffusion 



Author: Pooja Khandelwal - Arshad Khan

Source: https://link.springer.com/







Related documents